Alert archive / New Mexico / Tornado Warnings in 2014
Tornado Warning 25, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 25, 2014, 8:16 PM MDT for Colfax County, New Mexico. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 8:16 PM MDT (02:16 UTC)
- Expired
- Jun 25, 2014, 8:45 PM MDT
- In force
- 29 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Colfax County, NM
The radar
The Cannon AFB radar (KFDX), 209 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.3 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4400 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
043
WFUS55 KABQ 260216
TORABQ
NMC007-260245-
/O.NEW.KABQ.TO.W.0025.140626T0216Z-140626T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
816 PM MDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 845 PM MDT
* AT 814 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER SOUTH
CENTRAL COLFAX COUNTY...OR ABOUT NEAR SPRINGER...MOVING SOUTHEAST
AT 10 MPH.
* THE TORNADO WILL BE NEAR...
RURAL SOUTHERN COLFAX COUNTY AROUND 830 PM MDT
THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 404 AND 413...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE
LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS.
&&
LAT...LON 3641 10466 3631 10449 3622 10462 3623 10469
3634 10478
TIME...MOT...LOC 0216Z 306DEG 10KT 3635 10468
$$
SHOEMAKE2 follow-up statements
700 WWUS55 KABQ 260229 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 829 PM MDT WED JUN 25 2014 NMC007-260245- /O.CON.KABQ.TO.W.0025.000000T0000Z-140626T0245Z/ COLFAX NM- 829 PM MDT WED JUN 25 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR SOUTH CENTRAL COLFAX COUNTY... AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED OVER SOUTH CENTRAL COLFAX COUNTY...OR ABOUT NEAR SPRINGER...MOVING SOUTHEAST AT 10 MPH. THE TORNADO WILL BE NEAR... RURAL SOUTHERN COLFAX COUNTY AROUND 840 PM MDT PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 3638 10467 3631 10449 3622 10462 3634 10472 TIME...MOT...LOC 0229Z 306DEG 10KT 3633 10464 $$ SHOEMAKE
991 WWUS55 KABQ 260240 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 840 PM MDT WED JUN 25 2014 NMC007-260249- /O.EXP.KABQ.TO.W.0025.000000T0000Z-140626T0245Z/ COLFAX NM- 840 PM MDT WED JUN 25 2014 ...THE TORNADO WARNING FOR SOUTH CENTRAL COLFAX COUNTY WILL EXPIRE AT 845 PM MDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING NO LONGER APPEARED TO HAVE STRONG ROTATION IN IT...THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM. LAT...LON 3638 10467 3631 10449 3622 10462 3634 10472 TIME...MOT...LOC 0239Z 306DEG 10KT 3631 10461 $$ SHOEMAKE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 25, 5:27 PM MDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 25, 5:27 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 527 PM MDT WED JUN 25 2014 .AVIATION... 00Z TAF CYCLE WLY FLOW ALF SLOWLY INCREASING NEXT 24 HOURS AS UPPER TROF MOVES INTO GREAT BASIN AND SFC LEE TROF DEVELOPS. CENTRAL MT CHAIN WWD AOA SCT150. CENTRAL MT CHAIN EASTWARD SCT-BKN140 ISOLD TSRA G40KT UNTIL AROUND 04Z THEN AOA SCT150, EXCEPTION MAY BE THE PECOS VALLEY FROM KROW SWD WHERE LOW LEVEL MOISTURE MAY PUSH NORTHWARD...RESULTING IN POTENTIAL FOR MVFR CIGS 06Z-15Z. && .PREV DISCUSSION...309 PM MDT WED JUN 25 2014... .SYNOPSIS... A DRY AIR MASS AHEAD OF AN UPPER LEVEL DISTURBANCE WILL LIMIT SHOWER AND THUNDERSTORM ACTIVITY TO THE FAR EASTERN PLAINS THURSDAY AND FRIDAY. BREEZIER WINDS FRIDAY AFTERNOON COULD LEAD TO A FEW HOURS OF CRITICAL FIRE WEATHER ACROSS THE EAST CENTRAL PLAINS. AFTER THE DISTURBANCE MOVES EAST OF THE AREA FRIDAY...HIGH PRESSURE WILL SLOWLY BUILD OVER THE AREA THROUGH NEXT WEEK. SUNDAY WILL BE THE WARMEST DAY OF THE PERIOD AS HIGHS REACH WELL ABOVE NORMAL LEVELS ACROSS THE STATE. CHANCES FOR PRECIPITATION WILL INCREASE BY THE MIDDLE OF NEXT WEEK FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO. && .DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THE CENTRAL MOUNTAIN CHAIN THIS EVENING AND MOVE EAST WITH THE PROGRESSION OF THE DRYLINE. THE LATEST HRRR GUIDANCE SUGGESTS THE NE PLAINS AS THE FAVORED LOCATION FOR THUNDERSTORM ACTIVITY...SO MAINTAINED LOW END CHANCE POPS. BASED ON SPC MESOSCALE DISCUSSION AND LATEST LAPS READINGS...A FEW SEVERE TSTMS ARE POSSIBLE THIS EVENING ACROSS THE FAR NE PLAINS WHERE BETTER INSTABILITY AND SHEAR EXIST. A DRY AIR MASS INDICATED BY THE CIRA BLENDED TPW PERCENT OF NORMAL AHEAD OF AN INCOMING UPPER LEVEL DISTURBANCE WILL CONTINUE TO SCOUR OUT MOISTURE THURSDAY AND FRIDAY...WITH THE DRYLINE SETTING UP ALONG THE NM/TX BORDER EACH DAY. MODELS HINT THAT THE DISTURBANCE MAY DIP FAR ENOUGH SOUTH TO SET OFF A FEW STORMS OVER THE NORTHERN MTS FRIDAY...BUT BEST CHANCES FOR STORMS WILL REMAIN ALONG THE DRYLINE. STRENGTHENING WINDS ALOFT WILL TRANSLATE TO BREEZIER CONDITIONS BY FRIDAY AFTERNOON...WITH CRITICAL FIRE WX CONDITIONS POSSIBLE ACROSS THE HIGH PLAINS. A FIRE WX WATCH WILL BE ISSUED FOR FRIDAY. HIGH TEMPS WILL GRADUALLY COOL WEST TO EAST THROUGH FRIDAY AS PRESSURE HEIGHTS FALL WITH THE DISTURBANCE. AS THE UPPER LEVEL DISTURBANCE MOVES EAST OF THE AREA SATURDAY...UPPER LEVEL HIGH PRESSURE WILL BEGIN BUILDING OVER THE AREA THROUGH EARLY NEXT WEEK. A WEAK BACKDOOR COLD FRONT WILL ENTER THE NE PLAINS SATURDAY MORNING AND DEVELOP A FEW SHOWERS AND THUNDERSTORMS ACROSS THE NE PLAINS SATURDAY EVENING. THIS THINKING IS IN LINE WITH THE HIGH RES NAM MODEL THAT PICKS UP ON POTENTIAL MOIST UPSLOPE FLOW THAT THE GFS AND ECMWF CURRENTLY LACK. OTHERWISE...HIGH TEMPERATURES WILL WARM THROUGH THE WEEKEND...BECOMING WELL ABOVE NORMAL AREA WIDE BY SUNDAY. CHANCES FOR PRECIPITATION WILL SLOWLY INCREASE BY THE MIDDLE OF NEXT WEEK AS THE UPPER LEVEL HIGH BUILDS OVERHEAD. A BACKDOOR COLD FRONT WILL ENTER THE EASTERN PLAINS LATE MONDAY INTO TUESDAY MORNING...INCREASING MOISTURE AND BECOME THE FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY IN THE AFTERNOON. IN ADDITION...MODELS GENERALLY AGREE THAT MOISTURE WILL SLOWLY WORK INTO THE AREA UNDERNEATH THE HIGH MONDAY AND TUESDAY. ITS LATE IN THE MODEL RUNS...BUT THIS MAY BE THE FIRST SIGNS OF MONSOON LIKE ACTIVITY ACROSS NORTHERN AND CENTRAL NEW MEXICO. HOPEFULLY THIS TREND HOLDS IN ENSUING MODEL RUNS. && .FIRE WEATHER... CURRENTLY HAVE A FEW ISOLATED SHOWERS ACROSS PORTIONS OF THE SOUTH CENTRAL MOUNTAINS AS WELL AS THE NORTHEAST HIGHLANDS. CONVECTIVE ACTIVITY IS EXPECTED TO BE MINIMAL THROUGHOUT THE REST OF THE EVENING DIMINISHING BEFORE MIDNIGHT. OVERNIGHT LOW TEMPERATURES WILL TREND WITHIN A DEGREE OR TWO FROM THIS MORNINGS READINGS STAYING ABOVE NORMAL AREA WIDE. RH RECOVERIES WILL BE FAIR ACROSS CENTRAL AND WESTERN AREAS AND WILL BE GOOD TO EXCELLENT ACROSS THE EAST. INTO THURSDAY...THE UPPER LEVEL TROUGH WILL CONTINUE TO MOVE SOUTH AND EASTWARD INTO CALIFORNIA AND NEVADA WITH THE SUB TROPICAL HIGH ELONGATED INTO NORTHERN MEXICO. PRECIPITATION CHANCES WILL DRASTICALLY DECREASE WITH VERY LITTLE ACTIVITY EXPECTED AND ANYTHING THAT DOES FORM WILL BE RELEGATED TO THE FAR NORTHEASTERN CORNER OF THE STATE. DAYTIME HIGHS WILL MODERATE ACROSS THE WEST AND WILL TREND UP ELSEWHERE. READINGS WILL RANGE FROM 2 TO 7 DEGREES ABOVE SEASONAL NORMALS. WINDS WILL INCREASE ACROSS THE STATE IN RESPONSE TO THE INCOMING UPPER LEVEL SYSTEM. WINDS ACROSS THE WEST AS WELL AS THE CENTRAL HIGHLANDS WILL SEE GUSTS INTO THE 20S THROUGH THE AFTERNOON. MIN RH VALUES WILL BE IN THE SINGLE DIGITS AREA WIDE WITH TEENS AND LOW 20S ALONG THE FAR EASTERN BORDER WHERE MOISTURE IS STAYING PUT. SPOTTY CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR ACROSS PORTIONS OF THE NORTHEASTERN HIGHLANDS AND THE CHUSKA MOUNTAINS WITH SOME SUPER HAINES VALUES POSSIBLE ACROSS THE WEST CENTRAL HIGHLANDS. VENTILATION RATES WILL BE EXCELLENT WITH HIGH HAINES VALES AREA WIDE. THURSDAY NIGHT INTO FRIDAY...THE UPPER LEVEL TROUGH WILL BEGIN TO SHIFT EASTWARD ACROSS NORTHERN NEW MEXICO WITH A LEE SIDE SURFACE TROUGH INTENSIFYING ACROSS EASTERN AREAS OF THE STATE. OVERNIGHT RH RECOVERIES WILL BE FAIR AREA WIDE WITH CONTINUED ABOVE NORMAL LOWS TO START OFF YOUR DAY. DURING THE DAY FRIDAY...THERE IS A SLIGHT CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY ACROSS NORTHERN HIGH TERRAIN AS WELL AS ALONG THE EASTERN BORDER THROUGH THE AFTERNOON. DAYTIME HIGHS WILL BE BELOW NORMAL ACROSS THE WEST AND ABOVE NORMAL CENTRAL AND EASTERN AREAS WHERE TRIPLE DIGIT READINGS ARE FORECAST. WINDS WILL INCREASE FURTHER ACROSS ALL AREAS...MOST PRONOUNCED AGAIN ACROSS THE WEST CENTRAL AND CENTRAL HIGHLANDS AS WELL AS PORTIONS OF THE NORTHEAST HIGHLANDS. THE DRYLINE WILL BEGIN TO MOVE OUT OF THE STATE WITH MOISTURE DECREASING ACROSS THE EAST. MIN RH VALUES WILL AGAIN BE DISMAL WITH TEENS AND SINGLE DIGITS AREA WIDE. COMBINATION OF THE WINDS...LOW HUMIDITIES AND ABOVE NORMAL TEMPERATURES WILL LEAD TO MULTIPLE HOURS OF CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF CENTRAL NEW MEXICO. HAVE ISSUED A FIRE WEATHER WATCH FOR ZONES 103 AND 107 THROUGHOUT THE AFTERNOON INTO EARLY EVENING HOURS. CRITICAL FIRE CONDITIONS ARE ALSO SHOWING UP IN ZONES 104 AND 108 BUT HAVE NOT INCLUDED THEM IN THE WATCH AT THIS TIME BECAUSE THEY HAVE RECEIVED A LOT OF PRECIPITATION OF LATE. VENTILATION RATES WILL BE EXCELLENT AREA WIDE. A WARMING AND DRYING TREND WILL ENSUE INTO THE WEEKEND WITH WINDS SUBSIDING SOMEWHAT BEHIND THE TROUGH PASSAGE. TEMPERATURES WILL REMAIN ABOVE NORMAL INTO THE BEGINNING OF THE WORK WEEK WITH MINIMAL CHANCES OF RAIN. THE SUBTROPICAL HIGH BUILDS THROUGH THE WEEKEND INTO EARLY NEXT WEEK BECOMING MORE PRONOUNCED OVER THE STATE MONDAY INTO TUESDAY. A LOW LEVEL MOISTURE PULL LOOKS TO BEGIN TO SET UP DURING THIS TIME THROUGH THE WORK WEEK. 21 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-107. &&
Hazardous weather outlook, Jun 25, 5:21 AM MDT, 14 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 521 AM MDT WED JUN 25 2014 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 521 AM MDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE NORTHEAST PLAINS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...ALTHOUGH LOCALLY HEAVY RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HOT...DRY AND UNSTABLE CONDITIONS WILL CREATE A CRITICAL FIRE WEATHER SCENARIO ON THURSDAY ACROSS THE WEST AND SOUTHWEST MOUNTAINS/HIGHLANDS. CRITICAL FIRE WEATHER CONDITIONS ARE ALSO FORECAST ON FRIDAY...BUT WITH MORE WIND AND THE POTENTIAL FOR RED FLAG CONDITIONS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY AFTERNOON AND EVENING FOR THE NORTHEAST PLAINS DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS. 11
In the hours before
Special weather statement, Jun 25, 2:47 PM MDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT WED JUN 25 2014
NMZ526-539-252115-
EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS-
247 PM MDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY THROUGH
315 PM MDT...
AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ENCINOSO...OR ABOUT 21 MILES EAST OF
CARRIZOZO...MOVING SOUTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...ENCINOSO.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3375 10530 3361 10526 3355 10541 3367 10561
3381 10556
TIME...MOT...LOC 2047Z 296DEG 6KT 3372 10553
44Special weather statement, Jun 25, 7:00 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 700 PM MDT WED JUN 25 2014 NMZ515-527-528-260130- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 700 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 730 PM MDT... AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH OF CIMARRON...OR ABOUT 24 MILES NORTHWEST OF SPRINGER...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL COLFAX COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3666 10457 3641 10470 3654 10504 3673 10493 TIME...MOT...LOC 0101Z 288DEG 11KT 3662 10486
Special weather statement, Jun 25, 7:31 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 731 PM MDT WED JUN 25 2014 NMZ528-260200- FAR NORTHEAST HIGHLANDS- 731 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 800 PM MDT... AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF CIMARRON...OR ABOUT 13 MILES NORTHWEST OF SPRINGER...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...SPRINGER...SPRINGER LAKE AND MIAMI. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 413 AND 421... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3640 10452 3624 10487 3653 10490 3661 10470 TIME...MOT...LOC 0132Z 335DEG 20KT 3648 10475
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jun 25, 7:31 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jun 25, 7:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 54 min |
| Jun 25, 8:41 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jun 26, 2:42 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more | 29 hr |
Nearby
Tornado Warnings in New Mexico, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.